Minkowski-Clarkson's like Inequalities

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 44, (2014), Pages 107-111


Romeo Meštrović

Maritime Faculty,

University of Montenegro,

Dobrota 36,

85330 Kotor,

Montenegro.

mailto:romeo@ac.me






Abstract In this note we establish some Minkowski-Clarkson's like inequalities related to two finite sequences of real nonnegative numbers. In particular, we prove two inequalities which in some sense can be regarded as inverse Minkowski's inequalities concerning the cases p\geq 2 and 0 < p < 1. Moreover, for 1 < p < 2 we prove another Minkowski-Clarkson's type inequality.

Keywords Minkowski's inequality, Clarkson's inequality, lp space, inverse Minkowski's type inequality, inequality for power means.

Classification (MSC2000) 26D15, 46B20.

Full text

Full paper

Personal tools